Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
154 Doctors are Online

Suffer from anxiety attacks, stomach pain and loss of appetite. Planing to check with heart monitor. Any suggestions?

Hello for around three weeks I have been having anxiety attacks nearly every day some times more than once . They even catch me off guard in the middle of the night . I feel sick all the time with stomach pains my appitite has gone and I have to the toilet very soon after eating. I had a meeting with my GP a week ago where i told him about my symptoms Which feel like they are getting worse and they are putting me on a hart monitor to check that is ok and also checking my thyroid . My appointment isn't for 3days can you give me any advise in the mean time please?
Asked On : Wed, 1 May 2013
Answers:  1 Views:  16
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
General & Family Physician 's  Response
you have not mention his age and cardiac problem anxity is also cause of the of gastric problemdue to less digestive secration that also may be cause of abdominal pain gastric ulcer may also occer due to
long time suffering fromanxity that may be also cause if stomach pain . according to age heart examination is necessary .you should consult to medical specist
Take care
Answered: Wed, 1 May 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor